# SDR CA150825014

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: GG670953923
- Condition: Fouled
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING IN-SERVICE REPAIRS, THE OPERATOR HAS NOTICED THAT THE RECIRCULATION DUCTS WITH THE RECIRCULATION FAN CYCLING ON/OFF, MIGHT BE CAUSING FOULING WITH ADJACENT SYSTEMS. A REVIEW OF THE PRODUCTION LINE SHOWS THAT THE DUCT IS ALREADY FOULING WITH ELECTRICAL CABLES, FUEL LINES AND STRUCTURE.
